# SDR HALA2022010300004

- Difficulty date: January 1, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 33,197 hours, 5,255 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Controller
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - AFTER T/O  ENG 2 CTL SYS FAULT AIR TURN BACK AVOID RAPID THR CHANGES //  PERFORMED WIRE CHECKS PER TSM 75-33-00-810-808-A. WIRES CHECKS GOOD NO FAULTS FOUND 12/30/21 MECH 634066PER TSM 75-33-00-810-808A. REMOVED AND REPLACED #2 VENG VSV CONTROL UNIT PER AMM 75-33 -51 LEAK CHECK OK NO DEFECTS NOTED. PERFORMED HIGH POWER RUN PER AMM 71-00-00-700-827-A. OPS CHECK GOOD 1/1/22 MECH 1269276  CONTROL, VARIAB OFF 43-7533-9-0001 S/N 75251 ON 43-7533-9-0001 S/N 75714
